Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 279, NWS Goodland, KS

August 10, 2011Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Aug 10, 2011, 9:00 PM MDT for Yuma County, Colorado. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2011, 9:00 PM MDT (03:00 UTC)
Expired
Aug 10, 2011, 9:28 PM MDT
In force
28 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Yuma County, CO

The radar

The Goodland radar (KGLD), 117 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 9:00 PM MDTHAIL 14 W Clarkville, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 6:50 PM MDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
3466 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

149 
WUUS53 KGLD 110300
SVRGLD
COC125-110400-
/O.NEW.KGLD.SV.W.0279.110811T0300Z-110811T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
900 PM MDT WED AUG 10 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN YUMA COUNTY IN NORTHEAST COLORADO...

* UNTIL 1000 PM MDT

* AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CLARKVILLE...AND WAS MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAUNETA AND ALVIN.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 250 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 4013 10206 4023 10269 4041 10276 4045 10233
      4045 10206
TIME...MOT...LOC 0301Z 267DEG 16KT 4032 10262
WIND...HAIL 60MPH 1.00IN
$$

THEDE
2 follow-up statements
540 
WWUS53 KGLD 110319
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
919 PM MDT WED AUG 10 2011

COC125-110400-
/O.CON.KGLD.SV.W.0279.000000T0000Z-110811T0400Z/
YUMA CO-
919 PM MDT WED AUG 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN YUMA
COUNTY UNTIL 1000 PM MDT...

AT 917 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
NORTH OF ECKLEY...AND WAS MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  WAUNETA AND ALVIN.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 250 AND 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 4013 10206 4023 10269 4041 10276 4045 10233
      4045 10206
TIME...MOT...LOC 0319Z 306DEG 29KT 4020 10242
WIND...HAIL 60MPH 1.00IN
$$

THEDE
875 
WWUS53 KGLD 110328
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
928 PM MDT WED AUG 10 2011

COC125-110339-
/O.CAN.KGLD.SV.W.0279.000000T0000Z-110811T0400Z/
YUMA CO-
928 PM MDT WED AUG 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN YUMA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

LAT...LON 4013 10206 4023 10269 4041 10276 4045 10233
      4045 10206
TIME...MOT...LOC 0329Z 306DEG 29KT 4015 10233
$$

THEDE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 5:39 PM MDT, 3 hours 21 minutes earlier.

Area forecast discussion, Aug 10, 5:39 PM MDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
539 PM MDT WED AUG 10 2011

.DISCUSSION...
232 PM MDT WED AUG 10 2011

EARLY AFTERNOON WV IMAGERY AND H5 ANALYSIS SHOW BROAD/FLAT RIDGE
CONTINUING TO PERSIST OVER SOUTHERN CONUS...WITH WESTERLY FLOW
ACROSS CENTRAL/HIGH PLAINS. CWA CURRENTLY ON SUBSIDENT SIDE OF PV
ANOMALY...WHICH IS CURRENTLY CENTERED OVER CENTRAL NEBRASKA. FRONT
THAT PUSHED THROUGH CWA LAST NIGHT CURRENTLY STALLED OVER SW KS
WITH EASTERLY SURFACE FLOW NORTH OF FRONT KEEPING TD IN THE
UPPER 50S/LOW 60S ACROSS CWA.

IMMEDIATE CONCERNS ARE ON POTENTIAL THUNDERSTORM ACTIVITY THIS
AFTERNOON/EVENING. CLOUD COVER HAS BEEN SLOW TO BURN OFF OVER
EASTERN CWA...WHICH HAS LED TO DIMINISHED TSRA POTENTIAL IN THESE
AREAS...DESPITE PRESENCE OF BETTER SYNOPTIC SCALE LIFT. BETTER LAPSE
RATES...AND THUS HIGHER MIXED LAYER CAPE VALUES ARE CURRENTLY
LIMITED TO HIGHER TERRAIN OVER EASTERN COLORADO...WITH STRONG CAP
IN PLACE OVER CWA. CLEARING SKIES OVER WESTERN CWA SHOULD
CONTINUE ALLOW FOR INCREASING INSTABILITY...WITH RELATIVELY STRONG
CIN LIKELY LIMITING COVERAGE. COULDNT RULE OUT AN ISOLATED TSRA
MOVING OFF THE HIGHER TERRAIN SO HAVE LEFT SLIGHT CHANCE POPS OVER
EASTERN COLORADO COUNTIES. FRONT ATTEMPTS TO LIFT NORTH
OVERNIGHT...WHERE WEAK THETA-E CONVERGENCE MAY SUPPORT ISO TSRA
OVER SOUTHERN TIER OF COUNTIES IN CWA. DUE TO THE LIGHT NATURE OF
EAST WINDS...AND PROXIMITY OF THE FRONT COULD SEE SOME PATCHY FOG
DEVELOPMENT. WAS NOT CONFIDENT ENOUGH TO INCREASE FOG COVERAGE
BEYOND PATCHY.

WESTERLY FLOW CONTINUES THROUGH END OF WEEK WITH WEAK WAVES PASSING
THROUGH MEAN FLOW COMBINING WITH LINGERING FRONTAL BOUNDARY WITHIN
VICINITY OF CWA TO KEEP TSRA CHANCES OVER PARTS OF CWA THU AND FRI.
BEST SYNOPTIC SCALE ENERGY APPEARS TO PASS THROUGH CWA FRI...WITH
MAIN FOCUS OVER EASTERN LOCATIONS WHERE I KEPT POPS IN CHANCE
CATEGORY. H5 RIDGE STRAIGHTENS OVER CENTRAL ROCKIES SAT. DUE TO
LOCATION OF RIDGE...CWA REMAINS IN NW FLOW...WHICH WILL CONTINUE
TO ALLOW WAVES TO PASS WITHING VICINITY OF CWA INTO EARLY NEXT
WEEK. COMBINED WITH PERSISTENT EASTERLY FLOW IN THE BOUNDARY LAYER
CANT COMPLETELY RULE OUT TSRA CHANCES ANY DAY IN PARTICULAR.
TIMING OF UPPER LEVEL DISTURBANCES AND BEST INSTABILITY IN
PROXIMITY TO SURFACE FEATURES IS STILL HARD TO PIN DOWN...SO I
ONLY MADE MINOR ADJUSTMENTS TO PREVIOUS FORECAST KEEPING SLIGHT
CHANCE/CHANCE POPS ACROSS MOST OF CWA THROUGH EXTENDED PERIODS.

DR
&&

.AVIATION...
538 PM MDT WED AUG 10 2011

FOR THE 00Z TAFS...ONGOING CONVECTION TO THE NORTHWEST OF THE AREA IS
EXPECTED TO WEAKEN AS IT PROGRESSES TO THE EAST/SOUTHEAST. NONETHELESS
CANNOT COMPLETELY RULE OUT THE POTENTIAL FOR THESE STORMS TO MAKE IT
TO THE SITES SO WILL AT LEAST CARRY CB GROUPS FOR NOW AND AMMEND AS
NEEDED. IFR CONDITIONS ARE EXPECTED TO DEVELOP AT BOTH TERMINALS AS
ABUNDANT LOW-LEVEL MOISTURE CONTINUES IN PLACE ON LIGHT S/SE WINDS OVERNIGHT.
VFR CONDITIONS ARE EXPECTED TO RESUME BY MID- MORNING WITH ANOTHER SLIGHT
CHANCE OF THUNDERSTORM ACTIVITY TOWARDS THE END OF THE VALID PERIOD.
THOUGH COVERAGE IS NOT EXPECTED TO BE HIGH...STORMS THAT DO FORM WILL
HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS.

050
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Aug 10, 6:55 PM MDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
655 PM MDT WED AUG 10 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111245-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
655 PM MDT WED AUG 10 2011 /755 PM CDT WED AUG 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE OUT OF NORTHEAST COLORADO AND
ACROSS THE TRI STATE AREA THIS EVENING. SOME STORMS MAY BE SEVERE
AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THE ACTIVITY WILL
DIMINISH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE THROUGH THE MIDDLE OF NEXT WEEK. A
FEW SEVERE STORMS ARE POSSIBLE WITH THE BEST CHANCE FOR STRONG
TO SEVERE STORMS ON THURSDAY AND FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Aug 10, 6:34 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
634 PM MDT WED AUG 10 2011

COZ090-110130-
YUMA COUNTY-
634 PM MDT WED AUG 10 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 631 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 8 MILES NORTHWEST OF BURDETT...OR 22 MILES
NORTHEAST OF AKRON...MOVING SOUTHEAST AT 25 MPH. THIS THUNDERSTORM
WILL BE NEAR YUMA AROUND 730 PM MDT.

HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS OF 60 TO 75 MPH
ARE POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN YUMA COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO
THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.

&&

LAT...LON 4021 10243 4001 10268 4012 10280 4035 10280
      4036 10279 4042 10279 4042 10278
TIME...MOT...LOC 0034Z 313DEG 22KT 4044 10302

THEDE
Special weather statement, Aug 10, 7:07 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
707 PM MDT WED AUG 10 2011

NEZ079-110200-
DUNDY-
707 PM MDT WED AUG 10 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR DUNDY COUNTY IN SOUTHWEST NEBRASKA...

AT 704 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF ALVIN...MOVING SOUTHEAST AT
25 MPH. THIS THUNDERSTORM WILL AFFECT RURAL LOCATIONS IN DUNDY
COUNTY.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4024 10136 4002 10156 4033 10205 4035 10205
      4036 10162
TIME...MOT...LOC 0107Z 305DEG 21KT 4040 10198

THEDE
Special weather statement, Aug 10, 7:33 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
733 PM MDT WED AUG 10 2011

COZ090-110230-
YUMA COUNTY-
733 PM MDT WED AUG 10 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF OTIS...OR 11 MILES NORTHWEST
OF YUMA...MOVING SOUTHEAST AT 20 MPH. THIS THUNDERSTORM WILL BE NEAR
YUMA AROUND 800 PM MDT AND HEARTSTRONG AROUND 830 PM MDT.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3996 10241 3980 10269 3995 10281 4000 10281
      4001 10280 4023 10280 4028 10279
TIME...MOT...LOC 0133Z 323DEG 16KT 4020 10287

THEDE
Special weather statement, Aug 10, 7:37 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
737 PM MDT WED AUG 10 2011

COZ090-110230-
YUMA COUNTY-
737 PM MDT WED AUG 10 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF OTIS...OR 11 MILES NORTHWEST
OF YUMA...MOVING SOUTHEAST AT 20 MPH. THIS THUNDERSTORM WILL BE NEAR
YUMA AROUND 800 PM MDT AND HEARTSTRONG AROUND 830 PM MDT. PENNY TO
NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

ANOTHER STRONG THUNDERSTORM WAS LOCATED 29 MILES NORTHWEST OF
CLARKVILLE...MOVING SOUTHEAST AT 30 MPH. THIS THUNDERSTORM WILL BE
NEAR CLARKVILLE AROUND 830 PM MDT. THIS THUNDERSTORM COULD PRODUCE
WINDS OF 60 MPH AND LARGE HAIL.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3996 10241 3980 10269 3995 10281 4000 10281
      4001 10280 4023 10280 4028 10279
TIME...MOT...LOC 0133Z 323DEG 16KT 4020 10287

THEDE
Special weather statement, Aug 10, 8:27 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
827 PM MDT WED AUG 10 2011

COZ090-110330-
YUMA COUNTY-
827 PM MDT WED AUG 10 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 822 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LONE STAR...OR 8 MILES WEST OF CLARKVILLE...
MOVING SOUTHEAST AT 30 MPH. THIS THUNDERSTORM WILL BE NEAR YUMA
AROUND 845 PM MDT...ECKLEY AROUND 905 PM MDT AND WRAY AROUND 925 PM
MDT.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4002 10206 3978 10239 4016 10281 4035 10280
      4036 10279 4043 10279 4045 10277 4044 10270
TIME...MOT...LOC 0227Z 314DEG 27KT 4034 10273

THEDE
Local storm report, Aug 10, 9:00 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
900 PM MDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             4 W CLARKVILLE          40.38N 102.70W
08/10/2011  E1.00 INCH       YUMA               CO   TRAINED SPOTTER

&&

050

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 6:34 PM MDTSpecial Weather StatementGLDYuma56 min
Aug 10, 7:33 PM MDTSpecial Weather StatementGLDYuma57 min
Aug 10, 7:37 PM MDTSpecial Weather StatementGLDYuma53 min
Aug 10, 8:27 PM MDTSpecial Weather StatementGLDYuma63 min
Aug 11, 4:13 PM MDTSpecial Weather StatementGLDKit Carson32 min
Aug 11, 5:19 PM MDTSpecial Weather StatementGLDCheyenne, Kit Carson26 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.